Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SskillzX

Accutane Log with pictures!

Recommended Posts

Hello everyone.

This is my log which I plan to give updates starting on day one tomorrow. I've been suffering with acne since I was 15 years old. At first I was like it wasn't a big deal, but as time went by it started to get worst. I turned 18 in January and am planning to go away for college. I wanted to solve or attempt to solve my acne problem before I go. A few weeks ago, I visited my dermatologist and she suggested I take accutane. I had a tough time deciding whether I should go on accutane or not. I constantly read the possible side effects and how it may affect you in the future and I started to become paranoid. The struggle in my mind was tough, but I came to this site and saw the logs. I read a lot of them and decided that I can handle this to improve my acne. I know my acne may not seem that bad in the low quality webcam that I own, but the pimples are constantly coming and scars are starting to show. Well I hope for the best and I'll keep this log updated. I hope I won't regret it

Question: I wear contacts. My dermatologist said I can wear them if I get artificial tears. Has anyone tried it or heard about them?

Pictures-

This picture is not as bad

Close up view 1

Close up view 2

Link to comment
Share on other sites

Hello everyone.

This is my log which I plan to give updates starting on day one tomorrow. I've been suffering with acne since I was 15 years old. At first I was like it wasn't a big deal, but as time went by it started to get worst. I turned 18 in January and am planning to go away for college. I wanted to solve or attempt to solve my acne problem before I go. A few weeks ago, I visited my dermatologist and she suggested I take accutane. I had a tough time deciding whether I should go on accutane or not. I constantly read the possible side effects and how it may affect you in the future and I started to become paranoid. The struggle in my mind was tough, but I came to this site and saw the logs. I read a lot of them and decided that I can handle this to improve my acne. I know my acne may not seem that bad in the low quality webcam that I own, but the pimples are constantly coming and scars are starting to show. Well I hope for the best and I'll keep this log updated. I hope I won't regret it

Question: I wear contacts. My dermatologist said I can wear them if I get artificial tears. Has anyone tried it or heard about them?

Pictures-

This picture is not as bad

Close up view 1

Close up view 2

Link to comment
Share on other sites

Day 1

My dermatologist has me going two 20 mg pills taken in a day. This morning I had taken my first pill for accutane while eating Waffles (yummy). I went to school perfectly fine and after second period, my back started to ache badly. I'm not sure if its from tane, but it aches still. I was talking to friends about it and found out two of my other friends has taken accutane. One of them is cleared up after taking accutane for 6 months. My other friend is up to his 5th month of the course. It gave me confident seeing my friends were perfectly fine while/after taking accutane. They gave me useful advice which I thank them for. I just hope the side effects that I will have be severe.

Link to comment
Share on other sites

Good luck man, I'm a mere 15 and I was started off taking 80mg a day.

Just remember, a lot of the side effects are in your head.

P.S. You're acne isn't that bad. You will be clear in no time!

Link to comment
Share on other sites

Thanks Bob. I really hope it clears up fast.

Day 2

Last night, I fell asleep earlier then I expected. Is accutane supposed to make u tired? I woke up this morning feeling confident about accutane. I took a shower and washed my face with cetaphil. I saw two new pimples fresh on my face which I hope is nothing much. My face and lips are dry, but thank god to blistex and moisturizer. I haven't had dry eyes yet, so I had it easy putting my contacts on (backup plan-Artificial Tears/Drops). I just had my pills this morning with my breakfast. I'll keep you guys posted. Thanks all who support =D

Link to comment
Share on other sites

Yeah its possible for accutane to make you tired ^^ it's one of its side effects.

However for me, I just feel the same xD Maybe I haven't gotten that yet o.o

Good luck!! ^^ !!!

Link to comment
Share on other sites

Thanks ThatAznKid343.

I just had my second pill of the day and all I can say is that I am exhausted. It's only 7:00 and I'm ready to go for a nice long sleep. Maybe longer sleep would do me good. =D

Link to comment
Share on other sites

Day 1

My dermatologist has me going two 20 mg pills taken in a day.

Only 40 mg a day?

I will be starting out at 80mg.

How long did the dermatologist say it would take until you got off the Accutane?

Link to comment
Share on other sites

your acne really doesn't look that bad, you'll be fine in no time! i just started the tane about a week ago too....so i'll be checking your log too to compare it with mine ;)

as for the artificial tears, i got Visine's contact lens eye drops. they are the purple ones. (they have a lot of diff color ones for diff purposes). my friend uses Naturale Tears II and said they were good too. just take a look at your pharmacy if you haven't done so and make sure they are safe for contact lens wearers! :dance:

Link to comment
Share on other sites

hahaha ohh boyy the asian glow xD That's why I've decided to cut on alcohol permanently until tthis course is done ^^ ( even though i don't really drink too much =P... sometimes xP )

And yeah longer sleep might do you good ^^ Actually i remember sleeping in the first couple days i was on accutane. Good thing the weekends were close by o.o;'

Link to comment
Share on other sites

Hi Sskilz! I found it interesting that you were already experiencing side effects...maybe you should just get your mind off of it. On the other hand, I am on day 47 and my back pain is pretty bad. It started about a week in. It isnt unbearable...just painful. One key thing to remember...don't get discouraged if you don't clear up right away...my acne looks worse at this moment than before i started 47 days ago. You will most likely have an Initial Breakout but its all steps along the path of healing! Goodluck!

Link to comment
Share on other sites

Thanks ThatAznKid343 and Tyler Evans

Day 3

Today was a pretty good day. I woke up and saw my face and it seemed clearer everywhere besides my nose. I went with my friend to eat at a diner for breakfast and had my pill. After I head over to Toys 'R' Us to pick up my super smash bros brawl for an hour and half. This game is pretty sick which I played for until I had to watch the Rangers vs. Bruins. Rangers won of course. I'm feeling good about accutane. I'll keep you updated.

Link to comment
Share on other sites

Day 15

Hello guys. I'm sorry I haven't posted in a while. I'll try to post on a daily basis. I've been really busy with school work and now I just landed a job. I just finished my blood work and everything seemed okay. Yesterday, I skipped my dose of 40mg and decided to drink 2-3 beers with friends. I woke up next morning pretty crappy. I was so dehydrated that I drank like 15 bottles of waters. I learned my lesson to not drink while on accutane. I'll post pictures once a month is past.

Side Effects:

Stomach pains

Dry Lips ( this is crazy dry lips )

Tend to Sleep more

Link to comment
Share on other sites

I wear contacts on 'tane, although I think before 'tane my eyes were too wet...Weird I know, but after starting 'tane it seems I can actually go through the day with less blinking to "clear away the ...eye liquid"

Link to comment
Share on other sites

Just wanted to wish you good luck bro. I'm into my 5th month and it has done wonders. About your back...... are you lifting weights? When I started my course of Accutane my back ached sooooo bad! Derm told me i was experiencing joint pain. She said it happens to really active people. Your body will adjust. Mine did. I guess I got lucky when it comes to contacts. I haven't had a problem with dry eyes yet. Have faith and stay consistent! :D

Link to comment
Share on other sites

Hello guys. sorry for being away for so long. I totally forgot I had a log going. I'm currently on my 5th month and I have picture updates for you.

http://img.photobucket.com/albums/v94/Joes...icture002-1.jpg

http://img.photobucket.com/albums/v94/Joes...icture001-1.jpg

http://img.photobucket.com/albums/v94/Joes...eandafter-1.jpg

Here they are. My skin is feels smooth and feels great. I never get breakouts like i used to. (i used to get crazy random breakouts). the only problem that I have is the scarring on my face. there are some red marks that I don't know it will go away. What do you guys think I should do about it?

It was tough but it was worth it.

Overall Side Effects:

Dry Eyes (led to eye infection)

Back Pain

Dry Lips

Dry Face

Tired Easily

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×